# SDR KBM2003F00011

- Difficulty date: July 10, 2003
- Submitted: September 30, 2003
- Operation: Air carrier
- Aircraft: N884SH
- Make and model: Snias AS350B2
- Aircraft serial: 2884
- Engine: Tmeca ARRIEL1D
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Leaking
- Location: Nr 1 Boost
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO NR 1 BOOST PUMP LEAKING (1 DROP IAW SECOND).  DEFUELED, REMOVED AND REPLACED GASKET (PN 350A55-1103-22).  ORINGS (PN 81811050) REFUELED AIRCRAFT.  OPS CHECK GOOD.(K)
